|Online since 2002|
About AdipexIf you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I started taking adipex yesterday. I felt almost high. If did curve my appetite though. Today I was hungry around 12 pm I got a giant migraine then around 2pm I became nauseas. Around 5pm I started puking. What should i do?
AskDocWeb: Some stomach upset may occur during the first few days as your body adjusts to the medicine. However, severe headaches are one of the symptoms of dangerously high blood pressure so check with your doctor.
I'm doing it again
I took adipex a few years ago for 2 wks, 1 37.5 pill a day. I lost 14 lbs in that 2 wks. I honestly think it worked more like a placebo because I was following a 1500 diet and cut out junk n drank half of my weight in ozs of water...but even if it was a mind thing I'm doing it again and start tomorrow. Last time my starting weight was something like 275ish n now I'm 3 lbs from 300:(..I'll comment again n a few weeks...btw I had no bad side effects luckily and I wish the best to Anyone else who is on the same journey to a healthy happier you too!
AskDocWeb: Good luck Tiff!
Severe neuropathy or nerve damage
After taking Adipex for 4m in 2010, I began experiencing tingling in my right leg. As the year progressed, the tingling spread to my other legs and arms and face and tongue. I also began falling and dropping things, as well as twitching all over. I have severe neuropathy or nerve damage in my arms and legs, have difficulty walking and taking care of my family and sometimes myself. We may never know if Adipex caused the neuropathy, but all other diseases (is MS, ALS, Parkinson's) have been ruled out.
I am 33 years old and was previously in good health and quite active. I took the Adipex to lose the last 15-20 lbs I was having a hard time getting rid of after having my 3rd child in 4yrs. Please research carefully and use extreme caution with this drug. Losing those 20 pounds was not worth the physical pain and emotional despair I am currently experiencing.
I'm losing my hair bad!
I've been in this for four months now. I've lost 38 lbs which is awesome and watching my calorie intake too. I don't go over 1200 calories a day. My only BIG problem I have is I'm losing my hair bad!!! Lost almost half my hair from being on this stuff!! I used to have the thickest hair and now it's so thin. It started about a month and a half in and I didn't think it had to do with a weight loss pill until I googled it and now I see there are 1000's of women with the same problem I'm having. This needs to be on the bottle in bold print saying this is a side effect for women. I'm going to the Dermotologist next week to see what they can do. I'm very scared that all my hair is going to fall out!!! I've contacted the weight loss place I get this from. Waiting for a response.
Could Adipex affect my heart?
I'm 18 years old and weigh 170 lbs I want to get down to 130! Using adipex how long will this take on a 1000 calorie diet and moderate excercise? I am curious to know before I purchase these pills! Also I have a heart murmur could these pills affect my heart?
AskDocWeb: Adipex is a stimulant so it causes your heart to beat faster and increase blood pressure. This can cause problems, especially if you already have high blood pressure or heart problems. In rare cases, Adipex-P may also cause valvular heart disease.
After stopping Adipex
My wife has been on apidex for a year and her doctor stopped her cold turky, she has blurry vision, slurred speech and feels out of it and very fatigued. doctor says apidex stopping wouldnt do this??? How long can this last? is it permanent? help
AskDocWeb: The good news is that it's not permanent. Some people feel side effects for couple of days, others for up to three weeks after stopping Adipex. The longer the drug is taken, the longer the side effects might last.
Adipex, harsh migraines and conception
I started talking adipex the other day and it worked great as far as cutting my appetite to almost nothing but later at night i began experiencing harsh migraines thourhgt the night as well, could this be a side effect? Also I am trying to concieve and i wanted to know if this diet pill would prevent me from getting pregnant, I do have about 20 lbs I would like to loose prior.
AskDocWeb: Severe headaches can indicate serious high blood pressure and should be discussed with your doctor. If you plan on becoming pregnant, talk to your doctor about the benefits and risks of using this medicine during pregnancy.
I'll be the judge
I jus started taking Adipex, my goal weight to lose is 45 pounds. I already lost over 60 pounds on my own (health problems) n gained some of it back really fast I don't have any of the side effects but dry mouth and lack of sleep. I haven't heard anything bad about it so I'm goin to continue on taking this pill until other wise. Everyone body is different so I'll be the judge for myself. Urz Truly,
AskDocWeb: Please keep in mind that the pill is only 1/3 of a treatment plan. If you don't make the required lifestyle changes to diet and exercise then you will likely gain back any weight lost while taking Adipex after discontinuing the medication.
Adipex report - 60 - 61 - 61 - Page 62 - 63 - 64 - 65 - Last Page 72
Share your experience with AdipexIf you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.